# SDR C2XA00CL015

- Difficulty date: February 6, 2000
- Submitted: April 16, 2000
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Tab
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CLE - FLT 3036 - AFTER TAKEOFF FROM CLEVELAND, THE CREW REPORTED THEIR ELEVATOR PITCH TRIM WHEEL WAS DIFFICULT TO OPERATE.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPOSITIONED ELEVATOR TRIM TAB CONTROL WHEEL AND INDICATOR IAW BEECHCRAFT MM 27-30-08 AND VERIFIED ELEVATOR TRIM TAB DEFLECTION AND TRAVEL IAW BEECHCRAFT MM 27-30-05.  PERFORMED OPERATIONAL CHECKS OF ELEVATOR TRIM TAB SYSTEM IAW BEECHCRAFT MM 27-00-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
